MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; ACETABULAR SHELL Ø58 TWO-HOLES

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; ACETABULAR SHELL Ø58 TWO-HOLES
Model Number 01.32.158DH
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 december 2025 cup: mpact 01.32.158dh acetabular shell d 58 two-holes (k132879) lot 2349379: (b)(4) items manufactured and released on 24-june-2024.Expiration date: 2029-06-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Liner: mpact 01.32.3648hcat hooded pe hc liner d 36/f (k132879) lot 2429874: (b)(4) items manufactured and released on 03-jan-2025.Expiration date: 2029-12-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Ball heads: mectacer 01.29.208 mectacer head biolox delta dia.36 12/14-s (k112115) lot 2429386: (b)(4) items manufactured and released on 07-nov-2024.Expiration date: 2029-10-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Stem: quadra-p collared 01.12.183 quadra-p collared lat.Size 3 (k192827) lot 2316543: (b)(4) items manufactured and released on 14-nov-2023.Expiration date: 2028-10-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Screws: mpact 01.43.0020 cancellous bone screw d 6,5 l20 (k200391) lot 2413283: (b)(4) items manufactured and released on 01-july-2024.Expiration date: 2029-06-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Screws: mpact 01.43.0025 cancellous bone screw d 6,5 l25 (k200391) lot.2319122: (b)(4) items manufactured and released on 06-sep-2023.Expiration date: 2028-08-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Revision surgery at about 9 months after the primary due to infection.All components revised successfully.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
ACETABULAR SHELL Ø58 TWO-HOLES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23850112
Report Number3005180920-2025-01282
Device Sequence Number21286338
Product Code LPH
UDI-Device Identifier07630030810893
UDI-Public07630030810893
Combination Product (Y/N)N
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.158DH
Device Lot Number2349379
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale